# SDR 9707262203

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON LOWER CHORD ANGLE AT FS 950 OUTBOARD OF STR 29R.  REPAIRED PER EA 22-123982.
